creatine side effects

I just started using creatine for the first time and literally 4 days into it I am having a tough time breathing, like I cannot catch my breathe. I stopped using it and the problem went away like instantly and then I started using it again and problem came back so it has to be the creatine. Am I allergic to it?
 

Mobster

V.I.P.
Moderator
What product are you using? Sounds like you're allergic to an additive. It's unlikely you're allergic to actual creatine or you'd be dead (it's in your body)
 

SteveSmi

V.I.P.
Moderator
creatine powders add fillers to it for several reasons i have talked about already

you should always read ingredients to know what crap you are putting in your body
 

Masonic Bodybuilder

V.I.P.
Moderator
Creatine is natural, amino acids, found in your food. No way it is causing those issues. Unless there is something besides creatine in your product.
 
Top